Vol 20 No 4 (2015)

Vol 20 No 4 (2015)

Nonlinear Analysis: Modelling and Control
Published 2015-10-02

Articles

501-508
PDF
Lakshmi Narayan Guin | Santabrata Chakravarty | Prashanta Kumar Mandal
Existence of spatial patterns in reaction–diffusion systems incorporating a prey refuge
Abstract views 135 | Article downloads (PDF) 81
509-527
PDF
Boyan Zlatanov
Best proximity points for p-summing cyclic orbital Meir–Keeler contractions
Abstract views 90 | Article downloads (PDF) 36
528-544
PDF
Łukasz Korus | Michał Piórek
Compound method of time series classification
Abstract views 123 | Article downloads (PDF) 68
545-560
PDF
Erikas Karikovas
Self-approximation of periodic Hurwitz zeta-functions
Abstract views 103 | Article downloads (PDF) 36
561-569
PDF
Gangwei Wang | Tianzhou Xu
Invariant analysis and explicit solutions of the time fractional nonlinear perturbed Burgers equation
Abstract views 125 | Article downloads (PDF) 50
570-584
PDF
Aleksej Bakshaev | Rimantas Rudzkis
Multivariate goodness-of-fit tests based on kernel density estimators
Abstract views 137 | Article downloads (PDF) 67
585-602
PDF
Romas Baronas | Žilvinas Ledas | Remigijus Šimkus
Computational modeling of the bacterial self-organization in a rounded container: The effect of dimensionality
Abstract views 132 | Article downloads (PDF) 55
603-620
PDF